# SDR CA030221004

- Difficulty date: January 13, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210007
- Part serial: 1451697G
- Condition: Inoperative
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) ON RETURN FLIGHT PILOTS REPORT THAT RT PROPLLER RPM STAYED AT 2100. THEY WERE NOT ABLE TO GOVERN PROPELLER SPEED. AFTER LANDING MAINTENACE CHECKED THE SYSTEM AND DETERMINED THAT REPLACEMENT OF PROP. GOVERNOR WAS REQUIRED. AFTER REPLACEMENT WITH A SERVICABLE PART, FUNCTION CHECK WAS COMPLETED AND OPERATION WAS NORMAL.
